# SDR CA980317069

- Difficulty date: January 23, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 6,565 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Part number: 350A37100411
- Condition: Damaged
- Location: Main Rotor
- Part time: 4,016 hours
- Component: Main Rotor Mast/
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ROTOR WAS TURNED WITH COWLING COVERS INSTALLED. APPARENTLY COVER SNAGGED A PIECE OF LOCKWIRE ON THE SWASHPLATE AND THE BROKEN END WENT UNNOTICED UNTIL IT HAD DAMAGED THE SWASHPLATE.
